# SDR DALA2022091306072

- Difficulty date: September 6, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 39,534 hours, 14,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2397370) DURING INSPECTION FOUND FUSELAGE / SKIN / FS727G-727H, S-2L - S-2R ALTERNATE FASTENER PATTERN. REPAIRED PER ERA 602078-14.
